Posted by: Angel | 2009-02-10

Hot Flushes

I am only 20 yrs old and experiencing hot flushes, constant headaches, faint spells and tiredness.
I have changed from the birth control pill to a two monthly injection and taking a course of antibiotics for a skin condition. (The I very forgetful and the " skip and take"  of the pill caused havoc on my body)
Although these symptoms did occur before I started on the medication mentioned above the symptoms are becoming worse.
Can anyone relate to this ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see your GP. Your symptoms are not necessarily hormonal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: PP | 2009-02-10


When last didi you do your blood tests:Go for a full blood count blood test.

Reply to PP

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.